Document Type

Article

Publication Date

2017

Publication Title

SIAM Journal on Applied Algebra and Geometry

Abstract

We show that, for any given dimension d ≥ 2, the range of distinct possible designs for periodic frameworks with auxetic capabilities is infinite. We rely on a purely geometric approach to auxetic trajectories developed within our general theory of deformations of periodic frameworks.

Keywords

periodic framework, auxetic deformation, mechanism design

Volume

1

First Page

442

Last Page

458

DOI

10.1137/16M1088259

Rights

Copyright © by SIAM. Unauthorized reproduction of this article is prohibited.

Share

COinS
 
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.